# SDR CA111103006

- Difficulty date: November 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Aircraft time: 12,579 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Spline
- Part number: 2542373
- Condition: Broken
- Location: Governor
- Component: Governor, Honeywell, 2549102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GOVERNOR WAS REMOVED FOR SPOOL BEARING CHANGE IAW SB LTS101-73-20-0262 & THE REPAIR SHOP DISCOVERED THE BROKEN DRIVE SPLINE.  THIS WOULD NOT HAVE BEEN VISIBLE ON REMOVAL BECAUSE THE BITS ARE HELD IN WITH THE SPRING.
